Alert archive / Arkansas / Flash Flood Warnings in 2008

Flash Flood Warning 6, NWS Tulsa, OK

February 16, 2008Benton County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Feb 16, 2008, 9:13 PM CST for Benton County, Arkansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 16, 2008, 9:13 PM CST (03:13 UTC)
Expired
Feb 17, 2008, 1:15 AM CST
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County Benton County, AR

The radar

The Western Arkansas radar (KSRX), 107 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
486 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 170315
FFWTSA
ARC007-170715-
/O.NEW.KTSA.FF.W.0006.080217T0313Z-080217T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
913 PM CST SAT FEB 16 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BENTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 115 AM CST

* AT 909 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  WIDESPREAD MODERATE TO HEAVY RAIN CONTINUING ACROSS MUCH OF BENTON 
  COUNTY.  MOVEMENT WAS TO THE NORTHEAST AT 35 MPH...WITH ADDITIONAL 
  HEAVY RAINS MOVING INTO THE AREA OVER THE NEXT 2 HOURS.  RADAR     
  INDICATES THAT 1 TO 3 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 
  TO 2 INCHES WILL BE POSSIBLE THROUGH 115 AM CST.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN          
  INCLUDE...BENTONVILLE...SILOAM SPRINGS...BELLA VISTA...PEA RIDGE   
  AND GARFIELD.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

LAT...LON 3649 9386 3624 9387 3624 9401 3621 9402
      3622 9433 3615 9433 3614 9437 3610 9441
      3610 9454 3612 9456 3649 9460
TIME...MOT...LOC 0313Z 209DEG 32KT 3642 9411

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Feb 16, 9:04 PM CST, 9 minutes earlier.

Area forecast discussion, Feb 16, 9:04 PM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
904 PM CST SAT FEB 16 2008

.DISCUSSION...
DROPPED THE FLASH FLOOD WATCH ACROSS NORTHEAST OKLAHOMA WITH
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS STILL IN IT. ALSO
DROPPED THE MENTION OF THUNDER AS THE BULK OF THE LIGHTNING
IS WELL TO OUR EAST.

POTENT UPPER LOW IS ENTERING SOUTHWEST OKLAHOMA AND WILL TRACK
NORTHEAST ACROSS OUR AREA. WILL CONTINUE TO SEE RAIN ACROSS
SOUTHEAST  OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING WITH
ADDTIONAL FLOODING POSSIBLE. WRAP AROUND PRECIP WILL EXTEND
ACROSS AT LEAST THE NORTHERN HALF OF THE AREA LATER TONIGHT.
STILL COULD BE COLD ENOUGH FOR SNOW LATE TONIGHT AND TOMORROW
MORNING IN OSAGE AND PAWNEE COUNTIES.  THUS...WILL LEAVE THE
WINTER WEATHER ADVISORY AS IS.

&&

.PREV DISCUSSION... /ISSUED 244 PM CST SAT FEB 16 2008/

DISCUSSION...
WIDESPREAD RAINFALL (LOCALLY HEAVY)...ISOLATED SEVERE
THUNDERSTORMS...AND THE POSSIBILITY OF ACCUMULATING SNOWS EARLY
SUNDAY ARE THE MAIN FORECAST ISSUES.

SURFACE ANALYSIS AT 20Z DEPICTS DEVELOPING LOW PRESSURE ACROSS NERN
TX...WITH COLD FRONT EXTENDING SWD INTO S TX AND INVERTED SFC TROF
LOCATED ACROSS PARTS OF ERN OK. PW VALUES ARE RUNNING AROUND 1-1.25
INCHES ACROSS THE FORECAST AREA...AND AS EXPECTED...A LARGE SHIELD
OF RAINFALL (WITH EMBEDDED THUNDERSTORMS) HAS DEVELOPED IN THE
ACROSS THE REGION. HEAVIEST RAINFALL AMOUNTS HAVE GENERALLY BEEN
CONFINED TO SE OK...WITH LOCALLY MESONET REPORTS OF 1-2 INCHES OVER
THE PAST 24 HOURS. AFOREMENTIONED SFC LOW WILL DEEPEN AND OCCLUDE
ACROSS THE REGION THIS EVENING...WITH ADDITIONAL HEAVY RAINFALL
LIKELY. WILL CONTINUE THE FLASH FLOOD WATCH FOR THE ENTIRE FORECAST
AREA THROUGH 12Z SUNDAY.

PRIMARY UPPER LOW IS CURRENTLY SPINNING ACROSS FAR WRN TX...AND THIS
FEATURE WILL LIFT OUT TONIGHT ACROSS OK. ELEVATED CONVECTION HAS
BEEN ON THE INCREASE OVER THE PAST FEW HOURS ACROSS NWRN TX/SWRN AND
SCNTRL OK...AND WE/LL EVENTUALLY SEE THIS ACTIVITY MOVE INTO SERN OK
BY LATE AFTERNOON OR EARLY EVENING. THUNDERSTORMS ARE EXPECTED TO
REMAIN ELEVATED...BUT STEEPENING LAPSE RATES WITH THE APPROACH OF
THE UPPER SYSTEM AND IMPRESSIVE SHEAR COULD RESULT IN A FEW LARGE
HAIL PRODUCERS.

AXIS OF HEAVY RAINFALL WILL TRANSITION E LATE TONIGHT AS UPPER
SYSTEM LIFTS INTO SERN KS. COLDER AIR WRAPPING AROUND THE BACKSIDE
OF THE EXITING SYSTEM COULD RESULT IN A CHANGEOVER TO SNOW LATE
TONIGHT INTO EARLY SUNDAY...MAINLY ACROSS AREAS NW OF TULSA. AT THIS
TIME...THE BEST LOCATION FOR ACCUMULATING SNOW WOULD BE OVER WRN
PARTS OF OSAGE AND PAWNEE COUNTIES...WHERE AN INCH OR TWO OF WET
SNOW IS POSSIBLE. WILL GO AHEAD AND ISSUE A WINTER WEATHER ADVISORY
FOR THESE TWO COUNTIES.

DEEPENING SFC LOW WILL QUICKLY LIFT TOWARD CHICAGO (DON/T ALL LOWS
GO TO CHICAGO?)...WITH BREEZY NWLY WINDS DEVELOPING ACROSS THE AREA
ON SUNDAY. COULD SEE SOME GUSTS AROUND 35 MPH FOR SEVERAL
HOURS...BUT WILL LET EVENING/MID CREW MAKE THE FINAL DECISION ON THE
NEED OF A WIND ADVISORY.

AFTER A COOL DAY ON MONDAY...EXPECT A WARMING TREND AS MID-LEVEL
HEIGHTS RISE. UPPER FLOW WILL BECOME MORE ACTIVE BY MID-WEEK...AND
ANOTHER SFC BOUNDARY PROGGD INTO THE AREA BY WEDNESDAY/THURSDAY.
CURRENT 20-40 POPS FOR THIS TIME LOOK GOOD FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   38  44  26  44 / 100  70  10   0
FSM   43  45  29  45 /  90  20  10   0
MLC   39  47  28  50 /  70  30  10   0
BVO   33  40  26  44 / 100  80  10   0
FYV   39  41  24  41 /  80  30  10   0
BYV   36  41  24  38 /  80  40  10   0
MKO   36  45  28  46 /  90  30  10   0
MIO   38  40  26  40 / 100  70  10   0
F10   36  45  27  49 /  90  30  10   0
HHW   43  52  32  52 /  70  20  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WINTER WEATHER ADVISORY FROM 3 AM SUNDAY TO NOON SUNDAY FOR
     OKZ054-OKZ059.

     FLASH FLOOD WATCH UNTIL 6 AM SUNDAY FOR OKZ049-OKZ053-OKZ069-
     OKZ072-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 6 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...17

ABBAS
Hazardous weather outlook, Feb 16, 7:31 PM CST, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
731 PM CST SAT FEB 16 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
720 PM CST SAT FEB 16 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS.
	ONSET...ONGOING...ENDING AFTER MIDNIGHT.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.

WINTER WEATHER.
	SNOW ACCUMULATION.
	RISK...LIMITED.
	AREA...OSAGE AND PAWNEE COUNTIES.
	ONSET...AFTER 2 AM.

DISCUSSION...
SCATTERED THUNDERSTORMS CONTINUE WITHIN A BROAD AREA OF
RAIN ACROSS EASTERN OKLAHOMA INTO NORTHWEST ARKANSAS IN
ADVANCE OF A STRONG STORM SYSTEM.  THE OVERALL SEVERE
WEATHER RISK HAS SHIFTED TOWARD THE FLASH FLOOD POTENTIAL...
WITH THE POTENTIAL FOR SEVERE HAIL OR WINDS BEING
LIMITED.  WIDESPREAD ONE TO THREE INCH RAINFALL AMOUNTS
HAVE FALL ACROSS FAR SOUTHEAST OKLAHOMA...AND THIS REGION
WILL BE MOST PRONE TO FLASH FLOODING THROUGH THE REMAINDER
OF THE EVENING HOURS.  THE HEAVIEST RAINS ARE FORECAST
TO SHIFT FURTHER EASTWARD INTO ARKANSAS AFTER MIDNIGHT.

A TRANSITION TO LIGHT TO MODERATE SNOW IS POSSIBLE
LATE TONIGHT ACROSS WESTERN OSAGE AND PAWNEE COUNTIES...
WHERE SNOW ACCUMULATIONS OF UP TO ONE INCH WILL
BE POSSIBLE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE REQUIRED...AND ANY
REPORTS OF ROAD CLOSURES OR SIGNIFICANT FLOODING SHOULD
BE RELAYED TO THE NATIONAL WEATHER SERVICE IN TULSA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
LIGHT SNOW MAY CONTINUE INTO SUNDAY MORNING...HOWEVER
DRIER WEATHER IS EXPECTED FOR THE MAJORITY OF THE DAY.
GUSTY NORTHWESTERLY WINDS ARE LIKELY ACROSS THE
ENTIRE AREA...WITH DAMAGED TREE LIMBS CONTINUING TO
POSE A HAZARD ON THESE WINDY DAYS.

THUNDERSTORM CHANCES RETURN BY WEDNESDAY AHEAD OF
THE NEXT COLD FRONT AND UPPER STORM SYSTEM.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Feb 16, 4:05 PM CST, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
405 PM CST SAT FEB 16 2008

OKZ071-073-074-162245-
HASKELL OK-MCINTOSH OK-PITTSBURG OK-
405 PM CST SAT FEB 16 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN MCINTOSH...WESTERN HASKELL AND PITTSBURG

AT 405 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
WEST OF KIOWA...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...ENTERPRISE...EUFAULA...HANNA...
RAIFORD...VIVIAN...STIDHAM...MCALESTER...KIOWA...PITTSBURG...
ASHLAND...SAVANNA...HAYWOOD...ALDERSON...KREBS...ARPELAR...SCIPIO...
BLOCKER...CROWDER...INDIANOLA AND CANADIAN.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3469 9611 3473 9611 3544 9582 3525 9535
      3466 9588 3467 9591 3467 9607
TIME...MOT...LOC 2205Z 208DEG 51KT 3473 9598
Special weather statement, Feb 16, 5:08 PM CST, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
508 PM CST SAT FEB 16 2008

OKZ070-071-170000-
MCINTOSH OK-MUSKOGEE OK-
508 PM CST SAT FEB 16 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CST
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHERN MUSKOGEE

IN SOUTHEAST OKLAHOMA
     EASTERN MCINTOSH

AT 508 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
EAST OF VIVIAN...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...CHECOTAH...VIVIAN...STIDHAM...
ONAPA...PIERCE...RENTIESVILLE...MUSKOGEE...COUNCIL HILL...OKTAHA...
KEEFETON...WAINWRIGHT...BOYNTON...SUMMIT...BRAGGS...JAMESVILLE AND
TAFT.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3572 9513 3523 9567 3530 9577 3579 9565
TIME...MOT...LOC 2308Z 205DEG 52KT 3535 9564
Local storm report, Feb 16, 5:25 PM CST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
525 PM CST SAT FEB 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             MUSKOGEE                35.75N 95.37W
02/16/2008  E0.75 INCH       MUSKOGEE           OK   TRAINED SPOTTER

            DIME TO PENNY SIZE HAIL

&&

DMJ
Special weather statement, Feb 16, 5:37 PM CST, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CST SAT FEB 16 2008

OKZ049-075-076-170015-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
537 PM CST SAT FEB 16 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN LE FLORE...PUSHMATAHA AND SOUTHWESTERN LATIMER

AT 537 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM MOYERS TO 11 MILES EAST OF CLOUDY...MOVING
NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...YANUSH...WHITESBORO...ANTLERS...CLAYTON...CLOUDY...
MOYERS...FINLEY...KOSOMA...SNOW...NASHOBA...STANLEY...HONOBIA...
TUSKAHOMA...KIAMICHI...ALBION...KELLOND...EUBANKS...DUNBAR AND
SARDIS.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

LAT...LON 3423 9575 3460 9557 3460 9552 3474 9550
      3474 9476 3449 9493 3448 9503 3435 9502
      3421 9512
TIME...MOT...LOC 2337Z 212DEG 57KT 3435 9560 3431 9507
Local storm report, Feb 16, 7:53 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
753 PM CST SAT FEB 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     FLASH FLOOD      CLAYTON                 34.59N 95.35W
02/16/2008                   PUSHMATAHA         OK   LAW ENFORCEMENT

            ROAD CLOSURE WITHIN THE CITY DUE TO LOCAL STREAMS OUT OF
            BANKS AND FLOWING OVER BRIDGES ACROSS LOW WATER
            CROSSINGS.

&&

JBM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 1:43 AM CSTSpecial Weather StatementTSACrawford, Sebastian47 min
Feb 17, 2:13 AM CSTSpecial Weather StatementTSACrawford, Franklin, Washington47 min
Feb 17, 2:43 AM CSTSpecial Weather StatementTSABenton, Carroll, Madison62 min
Feb 17, 3:18 AM CSTSpecial Weather StatementTSACarroll42 min
Feb 17, 4:06 AM CSTWind AdvisoryTSABenton, Carroll, Madison, Washington11 hr

Nearby

Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.